Items where Author is "Vadiraja, N."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Hebbar, H. Vishnu and Vadiraja, N. (1999) Almost sure limit sets of sequences of maxima and moving maxima. Sankhyā Ser. A, 61 (1). pp. 50-61.

Hebbar, H. Vishnu and Vadiraja, N. (1997) Limit points of sequences of moving maxima. Statistics & Probability Letters, 34 (1). pp. 13-18. ISSN 0167-7152

This list was generated on Sat Sep 23 19:40:17 2017 IST.